欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  14 篇文章
     
     
 
Lindblad Equation for Harmonic Oscillator: Uncertainty Relation Depending on Temperature

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1529-1538
       
 
Painlevé Analysis for (2 + 1) Dimensional Non-Linear Schrödinger Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1539-1545
       
 
A Mathematical Approach Based on the Homotopy Analysis Method: Application to Solve the Nonlinear Harry-Dym (HD) Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1546-1562
       
 
The Use of Fourier Descriptors for the Classification and Analysis of Peripheral Blood Smears Image

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1563-1571
       
 
Assessing Relative Dispersion

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1572-1589
       
 
On the Coalitional Rationality and the Inverse Problem for Shapley Value and the Semivalues

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1590-1601
       
 
Stability Analysis of a Neurocontroller with Kalman Estimator for the Inverted Pendulum Case

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1602-1618
       
 
Subprime Mortgage Crisis and the Exchange Rate Channel: Evidence from Six Countries of the Zone Euro-Med

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1619-1647
       
 
On the Advertising of an Event: A Mathematical Approach

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1648-1661
       
 
Complete Convergence of Weighted Sums for Asymptotically Almost Negatively Associated Sequences

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 8 Issue: 11 Page: 1662-1670